Hi, doctor, on 26/01/2018 me and my gf had sex, I did not ejaculate in her because 10 minutes before I did, I pulled out, I got her the Postinor 2 , this tablet dosage, she took the first one about 30 minutes after we finished and the second one is to be taken 12 hours after 16 for the latest, and she fell asleep and took it on exactly the 16th hour,, since then we were worrying a little on the time upon taking it but withing two days we didn’t worry again yesterday now 02/02/2018, she told me she went to pee and upon wiping she saw brown discharge, the second time she wiped she got a brown and kind of light pink spotting, and later in the night about 8 again she said it was still brown, and finally about 11 in the night she said it was still brown but a kind of light ish brown, we are worried sick that she may be pregnant, this isn’t the first time she has taken postinor 2 and I need your help asap , pleaseee, since yesterday I’ve been reading that its either 2 problems people with similar happen, its either, implantation bleeding or its the tablet doing its thing, I want to more belie e its the tablet and nothing else cause we took the tablet on time, other people took it wayyyy later and they are good, and I know I didn’t ejaculate in her,, docotor we are really eorryied and scared but I know and hope that she isn’t pregnant, this morning she got up and did the home pregnancy test with the first urine for the morning and the bleech I believe and it didn’t foam or froth meaning not pregnant but the color discharge and what i read worrys us, I’ll still get a pregnancy tester but as of now 03/02/2018 we are a little at ease but will still be worrying and cautious. Something also one lady said she have been taking postinor about 4 times in her life and the fifth time she got the same problem as my gf, and she didn’t get pregnant, she said its something about timing of her period and when you take it , so again please I know we have nothing to worry about and that we are safe but so far I’m not getting the correct answer from anyone, we will still monitor her discharge and stuff and try different home preg. Tests, she isnt sick, isn’t taking any meds, have no diseases and is feeling perfectly fine, but sir please until then I need some easeing of mind, think you so much for your help,,,, alsoooo today she just called me 03/02/2018 and said that she went to pee and when she wiped she saw a kinda of dark red and some blood normal red and she told md the the dark red is normally signs of her period but her period is did on the15th of this month so,, early? And she says she normally gets pains an stuff when her period is coming, so please see we are a little worried is the dark red(possible early period) and the blood (vaginal bleeding, hopefully not) is cause of the tablet!!!!!!?? WhatsApp for a response asap: ***this post is edited by moderator *** *** posting of private e-mails or phone numbers is not allowed*** *** all questions should be discussed on our website *** Please read our Terms of Use